# SDR 39LA201311045

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N803AR
- Make and model: Skrsky S61N
- Aircraft serial: 61761
- Aircraft time: 11,365 hours, 20,400 cycles
- Engine: Ge CT581402
- System (JASC): 5220 · Emergency Exits
- Part: Blanking Plate
- Condition: Departed
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, ENROUTE, A WINDOW PLUG DEPARTED THE ACFT FROM THE LT EMERGENCY EXIT DOOR.  AFTER LANDING IT WAS DISCOVERED THAT A TAIL ROTOR BLADE HAD BEEN DAMAGED AS A RESULT OF THE INCIDENT.
